# SDR MWEA010767

- Difficulty date: May 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,835 hours, 32,844 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910410503
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS TWO DENTS THAT REQUIRED SPACING IS NOT MET.  FABRICATED TWO ROW ROUND PATCH AND INSTALLED.
